Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010 (2010), Article ID 891564, 6 pages
http://dx.doi.org/10.1155/2010/891564
Research Article

On a Higher-Order Difference Equation

1Faculty of Electrical Engineering, University of Belgrade, Bulevar Kralja Aleksandra 73, Belgrade 11120, Serbia
2College of Computer Science, Chongqing University, Chongqing 400044, China

Received 20 May 2010; Accepted 23 June 2010

Academic Editor: Leonid Berezansky

Copyright © 2010 Bratislav D. Iričanin and Wanping Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Aloqeili, “Global stability of a rational symmetric difference equation,” Applied Mathematics and Computation, vol. 215, no. 3, pp. 950–953, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. F. Balibrea, A. Linero, S. López, and S. Stević, “Global periodicity of xn+k+1=fk(xn+k)f1(xn+1),” Journal of Difference Equations and Applications, vol. 13, no. 10, pp. 901–910, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. L. Berg, “On the asymptotics of nonlinear difference equations,” Zeitschrift für Analysis und ihre Anwendungen, vol. 21, no. 4, pp. 1061–1074, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. L. Berg and S. Stević, “Periodicity of some classes of holomorphic difference equations,” Journal of Difference Equations and Applications, vol. 12, no. 8, pp. 827–835, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. Berg and S. Stević, “Linear difference equations mod 2 with applications to nonlinear difference equations,” Journal of Difference Equations and Applications, vol. 14, no. 7, pp. 693–704, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. E. M. Elsayed, B. Iričanin, and S. Stević, “On the max-type equation xn+1=max{An/xn,xn1},” Ars Combinatoria, vol. 95, no. 2, pp. 187–192, 2010. View at Google Scholar
  7. E. M. Elsayed and S. Stević, “On the max-type equation xn+1=max{A/xn,xn2},” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 3-4, pp. 910–922, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. E. A. Grove and G. Ladas, Periodicities in Nonlinear Difference Equations, vol. 4 of Advances in Discrete Mathematics and Applications, Chapman & Hall/CRC Press, Boca Raton, Fla, USA, 2005. View at MathSciNet
  9. L. Gutnik and S. Stević, “On the behaviour of the solutions of a second-order difference equation,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 27562, 14 pages, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. B. D. Iričanin and E. M. Elsayed, “On the max-type difference equation xn+1=max{A/xn,xn3},” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 675413, 13 pages, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. B. Iričanin and S. Stević, “On a class of third-order nonlinear difference equations,” Applied Mathematics and Computation, vol. 213, no. 2, pp. 479–483, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. G. L. Karakostas and S. Stević, “On a difference equation with min-max response,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 53–56, pp. 2915–2926, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. G. L. Karakostas and S. Stević, “On the recursive sequence xn+1=B+xnk/α0xn++αk1xnk+1+γ,” Journal of Difference Equations and Applications, vol. 10, no. 9, pp. 809–815, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. G. L. Karakostas and S. Stević, “On the recursive sequence xn+1=A+f(xn,,xnk+1)/xnk,” Communications on Applied Nonlinear Analysis, vol. 11, no. 3, pp. 87–99, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. R. P. Kurshan and B. Gopinath, “Recursively generated periodic sequences,” Canadian Journal of Mathematics, vol. 26, pp. 1356–1371, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. A. Y. Özban, “On the positive solutions of the system of rational difference equations xn+1=1/ynk, yn+1=yn/xnmynmk,” Journal of Mathematical Analysis and Applications, vol. 323, no. 1, pp. 26–32, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. Y. Özban, “On the system of rational difference equations xn=a/yn3, yn=byn3/xnqynq,” Applied Mathematics and Computation, vol. 188, no. 1, pp. 833–837, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. S. Stević, “On the recursive sequence xn+1=A/i=0kxni+1/j=k+22(k+1)xnj,” Taiwanese Journal of Mathematics, vol. 7, no. 2, pp. 249–259, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. Stević, “On the recursive sequence xn+1=αn+(xn1/xn). II,” Dynamics of Continuous, Discrete & Impulsive Systems. Series A, vol. 10, no. 6, pp. 911–917, 2003. View at Google Scholar · View at MathSciNet
  20. S. Stević, “A note on periodic character of a difference equation,” Journal of Difference Equations and Applications, vol. 10, no. 10, pp. 929–932, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. S. Stević, “Some open problems and conjectures on difference equations,” http://www.mi.sanu.ac.rs/colloquiums/mathcoll_programs/mathcoll.apr2004.htm.
  22. S. Stević, “On the recursive sequence xn+1=α+(xn1p/xnp),” Journal of Applied Mathematics & Computing, vol. 18, no. 1-2, pp. 229–234, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. S. Stević, “Global stability and asymptotics of some classes of rational difference equations,” Journal of Mathematical Analysis and Applications, vol. 316, no. 1, pp. 60–68, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. S. Stević, “On positive solutions of a (k+1)-th order difference equation,” Applied Mathematics Letters, vol. 19, no. 5, pp. 427–431, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. S. Stević, “Asymptotics of some classes of higher-order difference equations,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 56813, 20 pages, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. S. Stević, “Boundedness character of a max-type difference equation,” in Conference in Honour of Allan Peterson, p. 28, Novacella, Italy, July-August 2007.
  27. S. Stević, “Existence of nontrivial solutions of a rational difference equation,” Applied Mathematics Letters, vol. 20, no. 1, pp. 28–31, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. S. Stević, “On global periodicity of a class of difference equations,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 23503, 10 pages, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. S. Stević, “On the recursive sequence xn+1=A+(xnp/xn1r),” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 40963, 9 pages, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. S. Stević, “Nontrivial solutions of higher-order rational difference equations,” Matematicheskie Zametki, vol. 84, no. 5, pp. 772–780, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  31. S. Stević, “On the recursive sequence xn+1=max{c,xnp/xn1p},” Applied Mathematics Letters, vol. 21, no. 8, pp. 791–796, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. S. Stević, “Boundedness character of a class of difference equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 2, pp. 839–848, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. S. Stević, “Boundedness character of a fourth order nonlinear difference equation,” Chaos, Solitons and Fractals, vol. 40, no. 5, pp. 2364–2369, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  34. S. Stević, “Global stability of a difference equation with maximum,” Applied Mathematics and Computation, vol. 210, no. 2, pp. 525–529, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. S. Stević, “On a class of higher-order difference equations,” Chaos, Solitons and Fractals, vol. 42, no. 1, pp. 138–145, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  36. S. Stević, “Global stability of some symmetric difference equations,” Applied Mathematics and Computation, vol. 216, no. 1, pp. 179–186, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  37. S. Stević and K. S. Berenhaut, “The behavior of positive solutions of a nonlinear second-order difference equation,” Abstract and Applied Analysis, vol. 2008, Article ID 653243, 8 pages, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. I. Yalçinkaya, B. D. Iričanin, and C. Çinar, “On a max-type difference equation,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 47264, 10 pages, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  39. X. Yang, Y. Liu, and S. Bai, “On the system of high order rational difference equations xn=a/ynp, yn=bynp/(xnqynq),” Applied Mathematics and Computation, vol. 171, no. 2, pp. 853–856, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet